# SDR SWAA2022040178413

- Difficulty date: February 26, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 33,836 hours, 15,057 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 561CB
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING PANEL 561CB HAS CRACKS AROUND NUMEROUS FASTENER HOLES. / [01] REPAIRED PER SRM 51-70-04 REPAIR #9.;[02] INSPECTED WORK PERFORMED IN CORRECTIVE ACTION #1. NICHOLAS (TECHNICIAN); 11-MAR-2022 20:36 UTC REPAIRED PER SRM 51-70-04 REPAIR #9.;[03] INSPECTED STEP 1 & 2;[04] CERTIFY STEPS
